# SDR 95ZZZX1622

- Difficulty date: February 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47486
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 0080004004
- Condition: Defective
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ATL/TPA - FLT 101 - RETURNED TO ATL DUE TO UPON RAISING LANDING GEAR, NOSE GEAR UNSAFE LIGHT REMAINED ON.  RIGHT GEAR UNSAFE LIGHT REMAINED ON ALSO.  REMOVED AND REPLACED PROXIMITY SWITCH BOX, PN 008-0004-004, SN OFF 254, SN ON 263.  OPERATION SELF-TEST IAW VALUEJET MM 32-00.  AIRCRAFT WAS TEST FLOWN, OPS CHECK OKAY.
